# SDR SIMA2915

- Difficulty date: October 17, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N346AE
- Make and model: Saab 340B
- Aircraft serial: 340B346
- Aircraft time: 14,721 hours, 17,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 21175
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - FLT 3003 - NR 1 AND NR 4 FLOOR EMERGENCY LIGHTS, MAIN DOOR, AND SERVICE DOOR EXIT LIGHTS ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
